# SDR SWAA2021051942516

- Difficulty date: January 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 64,635 hours, 38,329 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG UPPER WING PANEL ATTACH BEAM FWD ATTACH POINT 'Z' BRACKET IS CRACKED / REMOVED AND REPLACECD 'Z' BRACKET AT LH MLG UPPER WING FIXED PANEL ATTACH BEAM FWD END PER SRM 51-40-02
